Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Treatment for headache, lower abdominal pain, diarrhea and smelly burps?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5709 Questions
Question
I am having horrible smelling burps. Yellowish/green watery diarrhea steady cramping in.my lower abdomen headaches please.help
Posted Sat, 13 Apr 2013 in Digestion and Bowels
 
 
Answered by Dr. Grzegorz Stanko 46 minutes later
Hello!

Thank you for the query.

If your symptoms has appeared recently (like a day ago) most likely you do suffer from bacterial or viral gastrointestinal infection. You may try to improve at home, however if it lasts more than few days, medical attention is required.

You start with BRAT diet (banana, rice, XXXXXXX sauce, toast), drink plenty of liquids. Loperamide with simethicone (Imodium - OTC) should be taken 3 times a day, as well as probiotic 3 times a day.

If you wont find it helpful in a day or so, you should visit your doctor, have stool tests performed and antibiotics prescribed.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor